# SDR DALA2024080607830

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 31,616 hours, 12,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Inoperative
- Location: Seat 4c
- Component: Emergency Path, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5794970) EMERGENCY PATH WHITE LIGHT AT SEAT 4C INOP. REPLACED AFT WHITE LED EMERGENCY LIGHT ASSY AT SEAT 4C REF B737 AMM 33-51. OPS CHECKS GOOD.
